# SDR CAL950453

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 570
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STRINGER 28L CORRODED UNDER FLOOR SUPPORT IN FORWARD PIT AT STATION 570.  THE CORRODED AREA OF STRINGER WAS CUT OUT IAW SRM 53-10-3.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.  (M)
